*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.
Hello and thank you for using JustAnswer. You are not psychotic since you have exhibited signs of hallucinations, delusions, or disorganized thinking. Instead I would agree that you most likely are suffering from Harm OCD based on the repetitive and intrusive thoughts of harming one's self and others. You need to talk to your doctor immediately about increasing your dose of the Anafranil or adding an adjunct as your symptoms are still very much present and need to be lessened very soon.
No a brain scan will not tell you anything. You do not have a psychotic disorder as we have discussed this before, you have Harm OCD and you need to treat it as such.
The thoughts come from your OCD which is why you need to treat it with a higher dose of the Anafranil or adding an adjunct.
There really is no why, it is just part of your disorder. Instead of thinking of the why, focus on treatment. If you had cancer you would not focus on the why, you would focus on treatment. So it would be best to stop enabling your OCD and instead increase your medication dose it add an adjunct.
Just focus on treatment and talk to your doctor about the medication adjustment.
This is typical of Harm OCD. Once again you need to focus on treating this...talk to your doctor about adjusting your medication.